News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Dermatology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Dermatology Answers List

Forum Name: Dermatology Topics

Question: Help, Used Rogaine before actual hair loss


 matt85 - Fri Jan 27, 2006 12:07 pm

Hi,

About 3 weeks ago, I started using Rogaine, not because I had any hair loss, but because it runs in my family, and it had been advertised to prevent it. However, a few days ago, I noticed that my hair was much thinner on top than just a few days before that. I immediately stopped using the Rogaine. Is it possible that it caused my hair to thin? I have heard that it first gets all the hairs in sync, and this can cause thinning, but it should grow back. What is your opinion?

Thanks
 Angela Grunewald, RN - Fri Jan 27, 2006 7:12 pm

User avatar don't worry. I cannot see that the medication use was/is the cause of your thinning hair. I use this medication at times to increase the appetite of my patients. and rest assured, they don't lose their hair.
 Roke - Tue Jan 31, 2006 12:14 am

I've read that Rogaine intially causes hair to fall out and then new hair grows.


Weird...

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here